# SDR 2011F00076

- Difficulty date: April 22, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Filed by: Lynch Flying Service Inc, repair station HSRR811E
- Aircraft: N570EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600164
- Engine: Pwa JT15D5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Light
- Condition: Inoperative
- Location: Itt Indicator
- Component: Itt Indicator
- Component part number: 991214715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED IN A SECOND WARRANTY EXCHANGE UNIT FROM ACFT MFG AND WERE SENT A REPLACEMENT GAUGE 4/23/2011, SN 346KA.  THE UNIT WAS O/H REF W/O 0372457 BUT WHEN INSTALLED NONE OF THE BACKLIGHTING WORKED AND THE FAULT WAS IN THE UNIT.
